On Pre-generalized c*-homeomorphisms in topological spaces

AUTHOR AND
AFFILIATION

S. MALATHI
Assistant Professor, Department of Mathematics, Wavoo Wajeeha Womenu2019s College of Arts and Science, Kayalpatnam, Tiruchendur-628215, Tamilnadu (India)
S. NITHYANANTHA JOTHI
Assistant Professor, Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur- 628215, Tamilnadu (India)

KEYWORDS:

pgc*-open maps, pgc*-continuous functions, pgc*- homeomorphisms

Issue Date:

November 2018

Pages:

395-400

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.11

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/301101

ABSTRACT:

The aim of this paper is to introduce the notion of pre-generalized c*-homeomorphisms in topological spaces and study their basic properties

Copy the following to cite this Article:

S. Malathi; S. N. Jothi, “On Pre-generalized c*-homeomorphisms in topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 11, Page Number 395-400, 2018


Copy the following to cite this URL:

S. Malathi; S. N. Jothi, “On Pre-generalized c*-homeomorphisms in topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 11, Page Number 395-400, 2018

Available from: http://www.ultrascientist.org/paper/1505/on-pre-generalized-c-homeomorphisms-in-topological-spaces


The aim of this paper is to introduce the notion of pre-generalized c*-homeomorphisms in topological spaces and study their basic properties